# SDR CA080919002

- Difficulty date: September 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,799 hours
- Engine: Lyc O540F1B5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALX8521RS
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALTERNATOR HAS STRIPPED HOUSING
